RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2002, том 14, выпуск 4, страницы 107–140 (Mi aa881)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Статьи

Asymptotics of Fourier and Laplace transforms in weighted spaces of analytic functions

V. Matsaev, M. Sodin

School of Mathematical Sciences, Tel-Aviv University, Ramat-Aviv, Israel

Аннотация: We study the asymptotics of the Fourier transform in weighted Hardy spaces of analytic functions in the upper half-plane, and of the Laplace transform in weighted spaces of entire functions of zero exponential type.
The results are applied to two closely related problems posed by Dyn'kin: we find the asyniptotics of the depth of zero for flat functions in non-quasianalytic Denjoy–Carleman classes, and of the exact majorant in a version of the Carleman–Levinson–Sjöberg $\log$-$\log$-theorem.

Ключевые слова: Flat non-quasianalytic functions, the $\log$-$\log$-theorem, asymptotics of the Fourier and Laplace transform.

Полный текст: PDF файл (1070 kB)

Англоязычная версия:
St. Petersburg Mathematical Journal, 2003, 14:4, 615–640

Реферативные базы данных:
Поступила в редакцию: 30.04.2002
Язык публикации: английский

Образец цитирования: V. Matsaev, M. Sodin, “Asymptotics of Fourier and Laplace transforms in weighted spaces of analytic functions”, Алгебра и анализ, 14:4 (2002), 107–140; St. Petersburg Math. J., 14:4 (2003), 615–640

Цитирование в формате AMSBIB
\RBibitem{MatSod02}
\by V.~Matsaev, M.~Sodin
\paper Asymptotics of Fourier and Laplace transforms in weighted spaces of analytic functions
\jour Алгебра и анализ
\yr 2002
\vol 14
\issue 4
\pages 107--140
\mathnet{http://mi.mathnet.ru/aa881}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1935920}
\zmath{https://zbmath.org/?q=an:1044.42003}
\transl
\jour St. Petersburg Math. J.
\yr 2003
\vol 14
\issue 4
\pages 615--640


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa881
  • http://mi.mathnet.ru/rus/aa/v14/i4/p107

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Nazarov F., Sodin M., Volberg A., “Lower bounds for quasianalytic functions. I. How to control smooth functions”, Math. Scand., 95:1 (2004), 59–79  crossref  mathscinet  zmath  isi
    2. Kozma G., Schreiber E., “An asymptotic expansion for the discrete harmonic potential”, Electron. J. Probab., 9 (2004), 1–17 (electronic)  crossref  mathscinet  zmath  isi  scopus
    3. А. М. Гайсин, “Экстремальные задачи в неквазианалитических классах Карлемана. Приложения”, Матем. сб., 209:7 (2018), 44–70  mathnet  crossref  adsnasa  elib; A. M. Gaisin, “Extremal problems in nonquasianalytic Carleman classes. Applications”, Sb. Math., 209:7 (2018), 958–984  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:348
    Полный текст:163
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020